MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX27508UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 03/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During an index procedure two resolute onyx coronary des were implanted in the lad.Approx ten days later the patient suffered upper gi bleed reported as most likely secondary to known hiatal hernia and cameron erosions in the setting of dual antiplatelet therapy.Patient was on dapt at the time of the event.The patient was treated with medication.Investigator assessed the event as not related to the index device and possibly related to the antiplatelet medication.Patient recovered.(updates 02/05 -apr-19 reviewed).
 
Additional Manufacturer Narrative
Cec adjudicated the bleeding event as barc type 3a and commented less that 5mg drop plus blood transfusion.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: cec adjudicated the bleeding event as barc type 2 with no blood transfusion.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8564386
Report Number9612164-2019-01495
Device Sequence Number11310905
Product Code NIQ
UDI-Device Identifier00643169556874
UDI-Public00643169556874
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/13/2019
Device Catalogue NumberRONYX27508UX
Device Lot Number0008877850
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/01/2019
Supplement Date Received by Manufacturer06/06/2019
09/11/2019
Initial Report FDA Received Date04/30/2019
Supplement Report FDA Received Date07/02/2019
09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient Weight79